# SDR UPS01235762

- Difficulty date: April 4, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE NOSE SECTION LT SIDE BS 235.8 WL 220 STR 15L SKIN CRACKED AROUND FASTENER. NDT INSP.  CUT-OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR AT LT SIDE BS 235.8 WL 220 STR 15L AS PER B727 SRM 53-30-3 FIG.3 MATERIAL USED 2024-T3 .063 9.5 X 18 LOT 869121 PO 83111644.
